# SDR C2XA99IA607

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672111200
- Condition: Corroded
- Location: Nr 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- DURING C-CHECK INSPECTION, THE LOWER PORTION OF FRAME 42 WAS FOUND CORRODED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW ATR 42-320 SRM 51-21-42 AND SRM 51-70-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  22,917.4 HOURS.  CYCLES:  24,865.  (X)
